MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING 25.0 SYS 6.25

MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING 25.0 SYS 6.25
Model Number MAL-1001-1
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The doctor had trouble inserting 2 out of one box and wanted to return all boxes with that lot number.One did not advance, one came out of the injector incorrectly, two leading loop will come out but the other loops are wrapped around each other.No patient injury.

Brand Name
MST
Common Device Name
MALYUGIN RING 25.0 SYS 6.25
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key24656343
Report Number3019924-2026-00046
Device Sequence Number20094328
Product Code HOC
UDI-Device Identifier00844685006120
UDI-Public00844685006120
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAL-1001-1
Device Catalogue NumberMAL-1001-1
Device Lot Number214991 216024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown